MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5055/jom.2019.0519

Медицинская библиотека · Journal of opioid management · 2019

Mania induced by tramadol-venlafaxine combination.

Hefzi Nousha, Grekin Jeremy, Ahmed Aisha

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 49-year-old male with major depressive disorder well-managed with venlafaxine [serotonin and norepinephrine reuptake inhibitor (SNRI)] and no history of manic episodes developed his first manic episode following use of tramadol. Tramadol-induced mania has been described with selective serotonin reuptake inhibitors but not SNRIs. In addition, mania is not listed as a potential clinical side effect-further illustrating this relative rarity. Due to tramadol's SNRI activity, there is definitive risk for mood lability in individuals managed with tramadol and other serotonergic medications as seen in this patient. The authors findings suggest the need for greater risk consideration when prescribing tramadol with other related agents such as venlafaxine.

Для цитирования: Hefzi Nousha, Grekin Jeremy, Ahmed Aisha. Mania induced by tramadol-venlafaxine combination.. Journal of opioid management. 2019. DOI: 10.5055/jom.2019.0519.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.